# SDR AALA202412241836

- Difficulty date: December 20, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 34,592 hours, 4,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE TO SAFA INSPECTION FOUND DOOR 3R AFT EMERGENCY INDICATOR FLOOD LIGHT INOPERATIVE.  ACCOMPLISHED FIM DMC-B787-A-33-50-F1-X1A-521A-A DUE TO DOOR 3R AFT EMERGENCY INDICATOR FLOOD LIGHT AND ALL EMERGENCY LIGHTS WORKS FINE ON GROUND, NO FAULT FOUND**(CLOSED).
